| Model Number |
900SFC236 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bradycardia (1751); Heart Block (4444)
| Date of Event |
10/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted; therefore, no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure and can be resolved with medical treatment or the implant of a permanent pacemaker.A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 6 days post implant of this 36mm tricuspid annuloplasty band, a permanent pacemaker was implanted in the patient.The reason for the pacemaker implant was reported as complete heart block and bradycardia.It was also reported that the patient had a junctional escape rhythm immediately post implant of the annuloplasty band that resolved.No additional adverse patient effects were reported.